# SDR DALA2018061103938

- Difficulty date: June 10, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 71,142 hours, 52,413 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT HYD QUANTITY DROPPED TO ZERO,  FOLLOWED QRH 13.3, ABNORMAL PRESSURE 13.19. ACCORDING TO MCC ADVISORY MESSAGE, AN EMERGENCY LANDING WAS DECLARED. FOUND A LINE LEAKING,  FWD SIDE OF LT ENGINE CASE DRAIN FILTER MODULE.  REPLACED THE HYD LINE AND FILTERS IAW AMM 29-10. LEAK CHECKED GOOD. APU INLET CONTAMINATED.
